# SDR 2014FA0000420

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 22,368 hours, 19,635 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HF
- Part serial: 279715
- Condition: Burned
- Location: Zone 200
- Part time: 4,036 hours, 1,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE NR 3 STANDBY PITOT,  BECAME FULLY OBSTRUCTED AFTER A HEATING ELEMENT FAILURE. SHORTLY AFTER TAKEOFF ZERO AIRSPEED WAS INDICATED ON THE STANDBY INDICATOR AND THE ACFT RETURNED TO DEPARTURE.  THE PROBE WAS FOUND TO BE OBSTRUCTED WITH A BLACK TAR LIKE SUBSTANCE.  THIS WAS PRESUMABLY WHAT ENCAPSULATED THE HEATING ELEMENT.  THE SAME SUBSTANCE WAS FOUND COMING FROM THE PITOT DRAIN AND TRAILING DOWN THE FUSELAGE. NO CAS MESSAGES POSTED THAT INDICATED A PROBLEM WITH THE AIR DATA HEATING SYSTEM. THE FAILED PROBE HAS BEEN SENT FOR INVESTIGATION.
